MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ehjcr/ytz025

Медицинская библиотека · European heart journal. Case reports · 2019

Dasatinib-induced pulmonary arterial hypertension complicated with scleroderma: a case report.

Toya Takumi, Nagatomo Yuji, Kagami Kazuki, Adachi Takeshi

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Although the BCR-ABL tyrosine kinase inhibitor dasatinib is a potent treatment for chronic myeloid leukaemia, it is associated with the risk of dasatinib-induced pulmonary arterial hypertension (DASA-PAH), for which predisposing factors have yet to be elucidated. However, animal studies have shown that dasatinib exacerbates pulmonary hypertension (PH) in rodent models of PH but not in controls, providing support for a two-hit theory of DASA-PAH pathophysiology.

CASE SUMMARY: A 63-year-old man with worsening dyspnoea was diagnosed with severe DASA-PAH and concomitant scleroderma. He was successfully treated with discontinuation of dasatinib and administration of pulmonary vasodilators.

DISCUSSION: Our case suggests that scleroderma may be a predisposing factor for the development of DASA-PAH, providing new insight into its pathophysiology.

Для цитирования: Toya Takumi, Nagatomo Yuji, Kagami Kazuki, Adachi Takeshi. Dasatinib-induced pulmonary arterial hypertension complicated with scleroderma: a case report.. European heart journal. Case reports. 2019. DOI: 10.1093/ehjcr/ytz025.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.